Paradoxes and infinite numbers

Godfrey, R. C. (1993) Paradoxes and infinite numbers. Philosophy, 68 (266). pp. 541-545. ISSN 0031-8191.

Full text not available from this repository.
Item Type: Article
Subjects: B Philosophy. Psychology. Religion > B Philosophy (General)
Related URLs:
Depositing User: Users 2 not found.
Date Deposited: 13 Apr 2011 10:33
Last Modified: 05 Jul 2011 08:32

Actions (login required)

Update Item (CReaTE staff only) Update Item (CReaTE staff only)


Downloads per month over past year

View more statistics


Connect with us

Last edited: 29/06/2016 12:23:00